MathSciNet Relay Station
MathSciNet bibliographic data
MR2176400 (2006f:42023) 42C05 (30E05 65D30)
Díaz-Mendoza, C.; González-Vera, P.; Jiménez Paiz, M.; Cala Rodriguez, F. Orthogonal Laurent polynomials corresponding to certain strong Stieltjes distributions with applications to numerical quadratures. Math. Comp. 75 (2006), no. 253, 281–305 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement